# SDR VNAA2018022799901

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CLIPS AT FS 316 AND FS 342 LT ARE CORRODED. REMOVED CORROSION ON LT FLOOR SUPPORT CLIPS CORROSION DETERMIND TO BE OUT OF LIMITS IAW SRM 51-21-06 DUE TO CORROSION AROUND FASTENER HOLES. REMOVED AFT SUPPORT CLIP & BRACKET IAW SRM 51-42-06 LOCATED, DRILLED, AND INSTALLED NEW CLIP AND BRACKET P/N 601R31527-217 & 601R31527-137 IAW SRM 51-42-06 & 51-40-11 REMOVED FWD SUPPORT CLIP & BRACKET IAW SRM 51-42-06. LOCATED, DRILLED, AND INSTALLED NEW FWD CLIP & BRACKET IAW SRM 51-42-06 & 51-40-11.
